Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 186326, 5 pages
http://dx.doi.org/10.1155/2013/186326
Research Article

Hyponormal Toeplitz Operators on the Dirichlet Spaces

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 28 June 2013; Revised 2 October 2013; Accepted 24 October 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Puyu Cui and Yufeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Puyu Cui and Yufeng Lu, “Hyponormal Toeplitz Operators on the Dirichlet Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 186326, 5 pages, 2013. doi:10.1155/2013/186326